# SDR 29GA2019061100001

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 39,502 hours, 43,963 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0081  FA REPORTED MAIN CABIN DOOR DIFFICULT TO CLOSE AND LATCH.   ADJUSTED MAIN DOOR SEAL IAW SAAB 340 AMM 52-10-15-04. OPS CHECK GOOD.
